# SDR 9704832203

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Shorted
- Location: Nr 7 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION, FLAP INDICATION SHOWED NR 7 LEADING EDGE SLAT WOULD NOT RETRACT AT 2 DEGREES.  AIRCRAFT RETURNED TO BWI AND LANDED WITHOUT INCIDENT.  REPAIRED SHORTED WIRE AFT OF NR 7 SLAT.  PLACED FORWARD PANEL INDICATION FLAP/SLAT LEADING EDGE SYSTEM ON MEL.
